# SDR SWIA202158385

- Difficulty date: March 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 969 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* REPAIR AT APPROX. FS969 Â€“ FS985 STGR26L Â€“ STGR26R IS CHAFED      (C-CHECK RO 5/22/2021)    FABRICATED AND INSTALLED REPAIR PARTS -17, -18, -19, -20, -21, -22, -23, & -24 IAW REO# 670-53-00-290 REV-F DATE 2019/04/26 INSTALLED AND RESTORED FINISH IAW REO# 670-53-00-290 REV -F DATE; 2019/04/26 SEE CONTINUE CARD FOR DETAILS, COMPLIED WITH REF 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR & MX TRANS#22507972 JOB 71011581 OP167
